π-exponentials for generalized twisted ramified Witt vectors
Rendiconti del Seminario Matematico della Università di Padova, Tome 142 (2019), pp. 145-179.

In this paper, we generalize Hazewinkel’s theory of twisted ramified Witt rings and then generalize π-exponentials defined by Pulita using newly defined Witt vectors. As an application,we determine the radii of convergence of some formal group exponentials.We also show that p-typical part of a theorem of R. Richard [Ric15] on the convergence of π-exponentials holds for these series and prove some overconvergence properties of related series.

Publié le :
DOI : 10.4171/RSMUP/35
Classification : 11, 13
Mots-clés : Twisted ramified Witt ring, π-exponential, overconvergence, formal group, Carlitz module
Matsuda, Shigeki 1

1 Chiba University, Japan
@article{RSMUP_2019__142__145_0,
     author = {Matsuda, Shigeki},
     title = {$\pi$-exponentials for generalized twisted ramified {Witt} vectors},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {145--179},
     publisher = {European Mathematical Society Publishing House},
     address = {Zuerich, Switzerland},
     volume = {142},
     year = {2019},
     doi = {10.4171/RSMUP/35},
     mrnumber = {4032809},
     zbl = {1444.11111},
     url = {https://www.numdam.org/articles/10.4171/RSMUP/35/}
}
TY  - JOUR
AU  - Matsuda, Shigeki
TI  - $\pi$-exponentials for generalized twisted ramified Witt vectors
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2019
SP  - 145
EP  - 179
VL  - 142
PB  - European Mathematical Society Publishing House
PP  - Zuerich, Switzerland
UR  - https://www.numdam.org/articles/10.4171/RSMUP/35/
DO  - 10.4171/RSMUP/35
ID  - RSMUP_2019__142__145_0
ER  - 
%0 Journal Article
%A Matsuda, Shigeki
%T $\pi$-exponentials for generalized twisted ramified Witt vectors
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2019
%P 145-179
%V 142
%I European Mathematical Society Publishing House
%C Zuerich, Switzerland
%U https://www.numdam.org/articles/10.4171/RSMUP/35/
%R 10.4171/RSMUP/35
%F RSMUP_2019__142__145_0
Matsuda, Shigeki. $\pi$-exponentials for generalized twisted ramified Witt vectors. Rendiconti del Seminario Matematico della Università di Padova, Tome 142 (2019), pp. 145-179. doi : 10.4171/RSMUP/35. https://www.numdam.org/articles/10.4171/RSMUP/35/

Cité par Sources :